Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant cohomology Chern numbers determine equivariant unitary bordism for torus groups

Zhi Lü and Wei Wang

Algebraic & Geometric Topology 18 (2018) 4143–4160
Bibliography
1 J F Adams, Stable homotopy and generalised homology, Univ. Chicago Press (1974) MR0402720
2 M F Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961) 200 MR0126856
3 M F Atiyah, R Bott, A Lefschetz fixed point formula for elliptic complexes, II : Applications, Ann. of Math. 88 (1968) 451 MR0232406
4 M F Atiyah, G B Segal, The index of elliptic operators, II, Ann. of Math. 87 (1968) 531 MR0236951
5 M F Atiyah, I M Singer, The index of elliptic operators, I, Ann. of Math. 87 (1968) 484 MR0236950
6 M Bix, T tom Dieck, Characteristic numbers of G–manifolds and multiplicative induction, Trans. Amer. Math. Soc. 235 (1978) 331 MR0478182
7 J M Boardman, Stable homotopy theory, VI, mimeographed notes (1966)
8 V M Buchstaber, T E Panov, Toric topology, 204, Amer. Math. Soc. (2015) MR3363157
9 V Buchstaber, T Panov, N Ray, Toric genera, Int. Math. Res. Not. 2010 (2010) 3207 MR2673724
10 G Comezaña, Calculations in complex equivariant bordism, from: "Equivariant homotopy and cohomology theory" (editor J P May), CBMS Regional Conference Series in Mathematics 91, Amer. Math. Soc. (1996) 333 MR1413302
11 P E Conner, Seminar on periodic maps, 46, Springer (1967) MR0224100
12 P E Conner, E E Floyd, Differiable periodic maps, Bull. Amer. Math. Soc. 68 (1962) 76 MR0133834
13 P E Conner, E E Floyd, Differentiable periodic maps, 33, Springer (1964) MR0176478
14 P E Conner, E E Floyd, Periodic maps which preserve a complex structure, Bull. Amer. Math. Soc. 70 (1964) 574 MR0164356
15 T tom Dieck, Bordism of G–manifolds and integrality theorems, Topology 9 (1970) 345 MR0266241
16 T tom Dieck, Characteristic numbers of G–manifolds, I, Invent. Math. 13 (1971) 213 MR0309125
17 T tom Dieck, Characteristic numbers of G–manifolds, II, J. Pure Appl. Algebra 4 (1974) 31 MR0358824
18 V Guillemin, V Ginzburg, Y Karshon, Moment maps, cobordisms, and Hamiltonian group actions, 98, Amer. Math. Soc. (2002) MR1929136
19 B Hanke, Geometric versus homotopy theoretic equivariant bordism, Math. Ann. 332 (2005) 677 MR2181767
20 A Hattori, Equivariant characteristic numbers and integrality theorem for unitary Tn–manifolds, Tôhoku Math. J. 26 (1974) 461 MR0353340
21 S S Khare, Characteristic numbers for oriented singular G–bordism, Indian J. Pure Appl. Math. 13 (1982) 637 MR666477
22 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, 7, Amer. Math. Soc. (1996) MR1407034
23 I M Krichever, Obstructions to the existence of S1–actions : bordisms of branched coverings, Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976) 828 MR0440578
24 P S Landweber, A survey of bordism and cobordism, Math. Proc. Cambridge Philos. Soc. 100 (1986) 207 MR848847
25 C N Lee, A G Wasserman, Equivariant characteristic numbers, from: "Proceedings of the second conference on compact transformation groups, I" (editors H T Ku, L N Mann, J L Sicks, J C Su), Lecture Notes in Math. 298, Springer (1972) 191 MR0365601
26 P Löffler, Bordismengruppen unitärer Torusmannigfaltigkeiten, Manuscripta Math. 12 (1974) 307 MR0348776
27 Z Lü, Q Tan, Equivariant Chern numbers and the number of fixed points for unitary torus manifolds, Math. Res. Lett. 18 (2011) 1319 MR2915484
28 Z Lü, Q Tan, Small covers and the equivariant bordism classification of 2–torus manifolds, Int. Math. Res. Not. 2014 (2014) 6756 MR3291639
29 J Milnor, On the cobordism ring Ω and a complex analogue, I, Amer. J. Math. 82 (1960) 505 MR0119209
30 S P Novikov, Some problems in the topology of manifolds connected with the theory of Thom spaces, Dokl. Akad. Nauk SSSR 132 (1960) 1031 MR0121815
31 D Quillen, Elementary proofs of some results of cobordism theory using Steenrod operations, Advances in Math. 7 (1971) 29 MR0290382
32 D P Sinha, Computations of complex equivariant bordism rings, Amer. J. Math. 123 (2001) 577 MR1844571
33 R E Stong, Notes on cobordism theory, 7, Princeton Univ. Press (1968) MR0248858
34 R E Stong, Equivariant bordism and Smith theory, IV, Trans. Amer. Math. Soc. 215 (1976) 313 MR0405464
35 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
36 C T C Wall, Determination of the cobordism ring, Ann. of Math. 72 (1960) 292 MR0120654